Hi. I take Topomax, it was orginally diagnosed for a seizure disorder and cluster migraines. And is has served me well. As a side effect is also works on my BP. I think part of the answer to your question is that Topomax is not a drug that is widely presribed. It can have some pretty serious side effects, such as rapid weight loss (in unhealthy amounts), kidney stone problems, neurological problems, which can become permanent. I've been on Topomax for almost 2 years now, I lost 50 lbs in the first 6 weeks and had no appetite whatsoever, I had to be checked by my psychiatrist onece a week for weight and food intake. 4 months after starting Topomax I was in the hospital having surgery to remove a large kidney stone, and I currently have a 2nd stone in my right kidney that my docs are watching. Neurologically, my memory is somewhat off, I have trouble verbalizing words and thoughts sometimes, etc. So it can be one of those drugs that scare people off, it's a matter of weighing the gain against the risk.